MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 27IN 2-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 27IN 2-0 S/A UR-6; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y605H
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device batch, and no non-conformance's were identified.] investigation summary: investigation summary: visual analysis of the returned sample revealed that one sample, of product code y605, was received for evaluation.After investigation of the sample, short insertion was observed in the strand.The visual inspection concluded that the combination of the needle/suture was found detached since the insertion end of the suture did not meet the requirement.The pull-out has been correlated to the manufacturing process due to this defect is caused because the suture was not properly inserted inside of the needle barrel hole resulting in a pull-out defect.According to the process specification, this is a class 1 defect.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Based on the information currently available, the pull-out was identified during the investigation of the sample received.This product issue will be addressed through quality system.
 
Event or Problem Description
It was reported that a patient underwent a myomectomy procedure on 06/07/2021 and suture was used.Before use on the patient, it was reported that the problem of pulling off suture needle had happened in the newly dispensed suture when it was opened to prepare for inferior myomectomy surgery.Upon evaluation of the device, short insertion was observed in the strand.The visual inspection concluded that the combination of the needle/suture was found detached since the insertion end of the suture did not meet the requirement.There were no patient consequences reported.No additional information was provided.

Brand Name
MCRYL VIO 27IN 2-0 S/A UR-6
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12342626
Report Number2210968-2021-07509
Device Sequence Number14347242
Product Code GAN
UDI-Device Identifier10705031059481
UDI-Public10705031059481
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberY605H
Device Catalogue NumberY605H
Device Lot NumberQLMDES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1